# SDR CALA0200510

- Difficulty date: October 28, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N14336
- Make and model: Boeing 7373T0
- Aircraft serial: 23574
- Aircraft time: 49,436 hours, 22,118 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 6545834260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FLOOR SUPPORT HAS CORROSION BETWEEN 312-328 AT LBL 11.  REMOVED AND REPLACED FLOOR SUPPORT PER SRM  51-10-02.
